Preprint 70/2006

Cohomologies of unipotent harmonic bundles over noncompact curves

Jürgen Jost, Yi-Hu Yang, and Kang Zuo

Contact the author: Please use for correspondence this email.
Submission date: 08. Aug. 2006
Pages: 29
published in: Journal für die reine und angewandte Mathematik, 609 (2007), p. 137-159 
DOI number (of the published article): 10.1515/CRELLE.2007.062
Bibtex
Download full preprint: PDF (283 kB)

Abstract:
In this paper, we consider various cohomologies with coefficient in a unipotent harmonic bundles over noncompact curves; this generalizes the corresponding results of Zucker in the case of variations of Hodge structures.

04.09.2019, 14:40